MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/imcrj.s491296

Медицинская библиотека · International medical case reports journal · 2024

Glucocorticoid-Induced Side Effects Cause Oral Lesions in Systemic Lupus Erythematosus: A Case Report.

Pranadwista Zulfa Fidi, Hasanah Novia Tri, Dewi Tenny Setiani, Hidayat Wahyu

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Systemic Lupus Erythematosus (SLE) is a complex autoimmune disease with various complications, making its management difficult. Glucocorticoid not only plays an essential role in the pathogenic therapy of SLE but also causes side effects such as oral lesions, especially when administered long-term or at high doses.

PURPOSE: This case report aims to describe the management of glucocorticoid-induced side effects that cause oral lesions in SLE patient.

CASE PRESENTATION: A 30-year-old woman complained of a sore mouth and mouth-opening difficulty ten days prior. Previously, the patient complained of swelling in the legs and stomach, joint pain, hair loss, and skin redness on exposure to sunlight. Extra-oral examination revealed multiple red-black erosions and crusts on the zygoma region bilaterally over the nasal bridge, well-demarcated with an irregular shape, while the lips bled easily with hemorrhagic crusts that developed into serosanguineous crusts. Intra-oral examination showed scrapable white plaques on the palate, leaving erythematous areas, pain, and ulcers throughout the oral mucosa. The antinuclear antibody (ANA) examination revealed reactive results, positive anti-HSV-1 IgG, and positive hyphal on KOH examination. Based on the examination results, the diagnosis was SLE with herpes virus-associated oral involvement and acute pseudomembranous candidiasis.

CASE MANAGEMENT: Comprehensive therapy, including non-pharmacological and pharmacological therapy, was involved. All oral lesions improved within one month.

CONCLUSION

Various oral lesions may appear as manifestations of the disease and side effects of glucocorticoid therapy in SLE patients, thus requiring multidisciplinary monitoring and therapy from various fields.

Для цитирования: Pranadwista Zulfa Fidi, Hasanah Novia Tri, Dewi Tenny Setiani, Hidayat Wahyu. Glucocorticoid-Induced Side Effects Cause Oral Lesions in Systemic Lupus Erythematosus: A Case Report.. International medical case reports journal. 2024. DOI: 10.2147/imcrj.s491296.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.